# SDR FDEA200812175190

- Difficulty date: December 17, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 78,252 hours, 30,674 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Clamp
- Part number: 34H40600
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT 500 FT, FELT A LOUD "THUMP" LIKE  A BIRDSTRIKE. THIS WAS FOLLOWED BY AN INDICATION OF NR 3 BLEED CLOSED (VALVE WAS SELECTED OPEN). THIS  WAS FOLLOWED BY A "REV 3 PRESS FAULT". T/R WAS 'NOT' UNLOCKED. ALL OTHER ENGINE INDICATIONS WERE NORMAL.  THRUST REVERSER OPERATED NORMALLY ON LANDING. REV 3 PRESS FAULT REMAINED AFTER T/R WAS STOWED.  WHILE PARKING ACFT, NOTICED BLOWOUT DOOR ON THE  BOTTOM OF THE NR 3 ENGINE OPEN.  FOUND BAND CLAMP FAILED BETWEEN PRESSURE REGULATOR VALVE AND HSV. NR 3 LT THRUST REVERSER DAMAGED BY PRESSURE REGULATOR VALVE.  NEEDS THRUST REVERSER, HSV, PRV, DUCTS AND SENSE LINES.  REMOVED AND REPLACED NR 3 ENG. HP BLEED CONTROL VALVE PER MM 36-11-02-4, AND REG PNEU PRESS VALVE PER MM 36-12-01-4.BOTH VALVE NEEDS OPS CHECK AND RTS CHECK.  REMOVED AND REPLACED PWR PLANT BLEED DUCT,WING PYLON                 PNEU DUCT ,AND ACF COR WIRE HARNESS.DUCTS NEEDS LEAK CHECK.
